# SDR 20010205SG008

- Difficulty date: November 21, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FIRST SECTION OF FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM INOPERATIVE.  REPAIRED SHORTED WIRES AND REPLACED FUSE ON BATTERY CHARGER.  OPS CHECKED AND FOUND SERVICEABLE.  (M)
